MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125300-38
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/03/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Medical devices: guide wire: balance middleweight; guide cath: guideliner; stents: 4x12mm (x2), 3.5x28mm, 3x38mm, 2.5x23mm, 2.75x15 mm xience alpine; intravascular ultrasound.The stent remains in the anatomy and the delivery system was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents from this lot.The investigation determined a conclusive cause for the reported wall apposition issue could not be determined.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.The 3.5x28mm xience alpine stent is filed under a separate medwatch report.
 
Event or Problem Description
It was reported that the high risk patient presented for left heart angiography, with multi-vessel coronary artery disease.An impella, left ventricle assist device, was placed for support.Multiple non-abbott balloons were used and stents implanted in the obtuse marginal arteries and septal perforator branch.A 3.0x38mm xience alpine (xa) stent was implanted in the mid left anterior descending coronary artery (lad), followed by a 2.75x15mm xa in the distal lad, two xa (4.0x12mm, 3.5x28mm) stents in the proximal lad and a 2.5x23mm xa stent in the 1st diagonal artery.Upon intravascular ultrasound (ivus) exam, the 3.5x28mm xa in the proximal lad was noted to be compressed and shortened.No treatment was provided.The 3.0x38mm xa in the mid lad was mildly under-expanded and required additional dilatation.The procedure was deemed successful and the impella device was removed.There was no additional information provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6974496
Report Number2024168-2017-08428
Device Sequence Number13677928
Product Code NIQ
UDI-Device Identifier08717648199394
UDI-Public08717648199394
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/07/2019
Device Catalogue Number1125300-38
Device Lot Number6112941
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2017
Initial Report FDA Received Date10/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient Weight72